How can I overcome my indigestion problem?
Q: I am 26 years old and I have a problem of indigestion for the last 3 months. The doctor prescribed pantoprozol but it didn't solve my problem. Then I consulted another doctor who gave me one week dose of zintek, neutrolin-B, flagyl and librax. During this period I was very comfortable but after I stopped taking the medicines the problem occured again. After taking a meal, if it is not digested then I get dysentry. I was given zoxal-TZ and again given flagyl. My stool test report revealed that I am having bacterial fungal. I was taking livomin tab after every meal. When I stopped taking this medicine I again got the same problem. I was again prescribed flagyl and zoxal-tz after that. Whenever I take reduced diet then I am well but if sometimes I take slightly more food then all problems start. I am strictly taking dal-rice and curd but am still having same problem. I often get belching and sometime undigested food comes in mouth. Please suggest what should I do and what diet should I take? It has been more than 3 months.
A:You appear to be describing two problems. Firstly, your indigestion. Indigestion is the term used by people to describe a variety of symptoms - wind, burping, bloating, pain in the upper part of the stomach - particularly after eating This may occasionally wake people up at night. I see that you have tried pantopropazole (which inhibits most of the acid in your stomach) and also Zactac - which is a different type of drug which also inhibits acid. If you do have these symptoms it might be worth asking your doctor if you have the bacteria called Helicobacter pylori. At your age it would be worth giving you the antibiotics - without a test. Secondly - dysentery. This usually means bloody diarrhoea. You have obviously been treated for amoeba with flagyl. As you haven't provided any details of your actual symptoms - it is difficult to know whether you have just got the Irritable bowel syndrome. This would give you bloating, wind, burping and diarrhoea/constipation.